# SDR USAA2010101292263

- Difficulty date: October 7, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347801700700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 CORROSION CABIN FLOOR STRUCTURE LONGERON BETWEEN FR73. 5 TO FR74, -Y1447.8.  REPLACED LONGERON BETWEEN FR73. 5 TO FR74, -Y1447.8 IAW A330 SRM 51-74-00, 53-41-14, 51-44-11 & 51-42-11.
